# SDR SIMA20190409003

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR CLIP IS CORRODED AT THE BOTTOM NEAR CARGO DOOR SILL-C/A-REPAIRED FRAME 65 SHEAR CLIP IAW EMB145 SRM 53-31-04
